CSpace

Browse/Search Results:  1-8 of 8 Help

Selected(0)Clear Items/Page:    Sort:
Tight efficiency lower bounds for strategy-proof mechanisms in two-opposite-facility location game 期刊论文
INFORMATION PROCESSING LETTERS, 2021, 卷号: 168, 页码: 6
Authors:  Chen, Xujin;  Hu, Xiaodong;  Tang, Zhongzheng;  Wang, Chenhao
Favorite  |  View/Download:40/0  |  Submit date:2021/04/26
Facility location game  (Universally) strategy-proof mechanism  Approximation algorithms  Inapproximability  
Cost-Effective Designs of Fault-Tolerant Access Networks in Communication Systems 期刊论文
NETWORKS, 2009, 卷号: 53, 期号: 4, 页码: 382-391
Authors:  Chen, Xujin;  Chen, Bo
Favorite  |  View/Download:27/0  |  Submit date:2018/07/30
communication network design  approximation algorithm  primal-dual schema  
Inapproximability and approximability of maximal tree routing and coloring 期刊论文
JOURNAL OF COMBINATORIAL OPTIMIZATION, 2006, 卷号: 11, 期号: 2, 页码: 219-229
Authors:  Chen, XJ;  Hu, XD;  Shuai, T
Favorite  |  View/Download:24/0  |  Submit date:2018/07/30
multicast routing  coloring  maximum independent set  
Network expansion by adding arcs and/or nodes 期刊论文
PROGRESS IN NATURAL SCIENCE, 2005, 卷号: 15, 期号: 3, 页码: 200-204
Authors:  Yang, XG;  Zhang, JZ
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
network expansion  arc/node  inapproximability  MIP formulation  
Routing and coloring for maximal number of trees 期刊论文
COMPUTING AND COMBINATORICS, PROCEEDINGS, 2005, 卷号: 3595, 页码: 199-209
Authors:  Chen, XJ;  Hu, XD;  Shuai, TP
Favorite  |  View/Download:26/0  |  Submit date:2018/07/30
Complexity of minimal tree routing and coloring 期刊论文
ALGORITHMIC APPLICATIONS IN MANAGEMENT, PROCEEDINGS, 2005, 卷号: 3521, 页码: 6-15
Authors:  Chen, XJ;  Hu, XD;  Jia, XH
Favorite  |  View/Download:23/0  |  Submit date:2018/07/30
Inapproximability and a polynomially solvable special case of a network improvement problem 期刊论文
EUROPEAN JOURNAL OF OPERATIONAL RESEARCH, 2004, 卷号: 155, 期号: 1, 页码: 251-257
Authors:  Zhang, JZ;  Yang, XG;  Cai, MC
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
network flows  shortest path  MAXIMUM 3-SATISFIABILITY  inapproximability  
A network improvement problem under different norms 期刊论文
COMPUTATIONAL OPTIMIZATION AND APPLICATIONS, 2004, 卷号: 27, 期号: 3, 页码: 305-319
Authors:  Zhang, JZ;  Yang, XG;  Cai, MC
Favorite  |  View/Download:18/0  |  Submit date:2018/07/30
network improvement problems  location problem  strongly polynomial algorithms  inapproximability